EconPapers    
Economics at your fingertips  
 

On Approximate Bi-quadratic Bi-homomorphisms and Bi-quadratic Bi-derivations in C ∗-Ternary Algebras and Quasi-Banach Algebras

Ali Ebadian () and Norouz Ghobadipour ()
Additional contact information
Ali Ebadian: Urmia University
Norouz Ghobadipour: Urmia University

Chapter Chapter 13 in Nonlinear Analysis, 2012, pp 233-258 from Springer

Abstract: Abstract In this paper, we prove the generalized Hyers–Ulam–Rassias stability of bi-quadratic bi-homomorphisms in C ∗-ternary algebras and quasi-Banach algebras. Moreover, we investigate stability of bi-quadratic bi-derivations on C ∗-ternary algebras and quasi-Banach algebras.

Keywords: Generalized Hyers–Ulam–Rassias stability; Bi-quadratic bi-homomorphism; Bi-quadratic bi-derivation; Quasi-Banach algebra; C ∗-ternary algebra; 39B82; 17A40; 46B03; 39B52 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_13

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_13